| Catalog Number |
72290105 |
| Medical Device Problem Codes |
Overheating of Device (1437); Electrical Shorting (2926); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).
Event or Problem Description
It was reported that during set up, the plug in from the werewolf controller was burnt, and the following error message was displayed: wand short circuit, please replace wand.Additionally, the reported device was overheating.There was a back-up device available, and no surgical delay was reported.There was no patient involvement.
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause has been associated with component failure.Factors that could have contributed to the failure include a damaged receptacle, plugging in a wet wand connector, or exposure of saline to the wand receptacle.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.